# SDR 99ZZZX7

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N339QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600339
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 1303581
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL PROBLEM WAS ERRATIC PRESSURIZATION.  TROUBLESHOT SYSTEM DOWN TO A BAD PNEUMATIC RELAY.  REMOVED AND REPLACED RELAY AND ACFT FAILED FUNCTIONAL CHECK FLIGHT.  ACFT HAD NO PRESSURIZATION.  REMOVED AND REPLACED WITH SECOND NEW RELAY. SYSTEM OPS AND CHECKS GOOD ON GROUND AND PASSED FUNCTIONAL CHECK FLIGHT.
